# SDR DALA13007720941

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Heater Blanket
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON SECONDARY ACCESS COVER CUT OUTS NR 1303C AND 1307C AT LT WING HEATER BLANKET. (RT WING/LT WING) REF NRC (T0 270123). HEATER BLANKET (LT) WAS REPLACED IAW AMM 30-80-02 PAGE BLOCK 401.  RII COMPLETED BY INSPECTOR JAC 200802799 AM DELTA ID 852050.
